Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Asuke, Taro
Classification of riemannian flows with transverse similarity structures. Annales de la Faculté des sciences de Toulouse : Mathématiques, Sér. 6, 6 no. 2 (1997), p. 203-227
Texte intégral djvu | pdf | Analyses MR 1611816 | Zbl 0899.58054

URL stable: http://www.numdam.org/item?id=AFST_1997_6_6_2_203_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Asuke (T.).— On transversely flat conformal foliations with good measures, Trans. A.M.S. 348 (1996), pp. 1939-1958.  MR 1348855 |  Zbl 0864.53019
[2] Bröcker (T.) and Tom Dieck (T. () . — Representations of Compact Lie Groups, Graduate Texts in Mathematics 98, Springer-Verlag, 1985.  MR 781344 |  Zbl 0581.22009
[3] Brunella (M.).— On transversely holomorphic flows I, Invent Math. 126 (1996), pp. 265-279.  MR 1411132 |  Zbl 0873.57021
[4] Carrière (Y.).— Flots riemanniens - Structures transverses des feuilletages, Astérique 116 (1984), pp. 31-52.  MR 755161 |  Zbl 0548.58033
[5] Carrière (Y.). — Variations on Riemannian Flows, Riemannian Foliations, Progress in Mathematics 73 (1988), pp. 217-234.  MR 932463 |  Zbl 0633.53001
[6] Epstein (D.B.A.).— Tranversely hyperbolic 1-dimensional foliations, Structures transverses des feuilletages, Astérique 116 (1984), pp. 53-69.  MR 755162 |  Zbl 0575.57014
[7] Fried (D.). — Closed similarity manifolds, Comment. Math. Helvetici 55 (1980), pp. 576-582.  MR 604714 |  Zbl 0455.57005
[8] Fried (D.) .— The geometry of cross sections to flows, Topology 21 (1982), pp. 353-371.  MR 670741 |  Zbl 0594.58041
[9] Ghys (E.) . — Flots transversalement affines et tissus feuilletés, Mem. Soc. Math. France (N.S.) 46 (1991), pp. 123-150.
Numdam |  MR 1125840 |  Zbl 0761.57016
[10] Hermann (R.) . — A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle, Proc. Amer. Math. Soc. 11 (1960), pp. 236-242.  MR 112151 |  Zbl 0112.13701
[11] Lu (D.) . — Homogeneous Riemannian foliations of spheres, Trans. A.M.S. 340 (1993), pp. 95-102.  MR 1080171 |  Zbl 0794.53019
[12] Molino (P.). — Riemannian Foliations, Progress in Mathematics 73, Birkhäuser (1988).  MR 932463 |  Zbl 0633.53001
[13] Nishimori (T.).— A note on the classification of nonsingular flows with transverse similarity structures, Hokkaido Math. J. 21 (1992), pp. 381-393.  MR 1191025 |  Zbl 0843.57027
[14] Tischler (D.) . — On fibering certain foliated manifolds over S1, Topology 9 (1970), pp. 153-154.  MR 256413 |  Zbl 0177.52103
Copyright Cellule MathDoc 2014 | Crédit | Plan du site